Well, do you? I never have done that because I think I might develop all of the symptoms listed. When I listen to those warnings for drugs they are advertising on TV, I wonder why anyone would try them. It mystifies me.
I have a friend that is a nurse and she always reads them in great detail. She has had to quit a medication because of a bad reaction.
Because of the fact that I have never had much of a reaction to a prescribed medication, I don't worry. There was that one time when I had a delayed reaction and I did check to see where that problem came from. I made the discovery that it was my medication after reading the warnings. Would I have taken the drug if I had known...probably so. No one mentioned it to me either at the pharmacy of the doctor's office so I didn't know to worry. My assumption would be that if they didn't warn me the reaction would not be life threatening. Is that true? Who knows.
So when I began having a severe reaction to my cholesterol reducing statin drug, I quit the medication and visited my doctor as soon as possible. In my case, no one really believed me. The solution was to change the statin name drug and keep me on it. I fell three times in succession and could barely walk.
When I quit the drug I felt better within a few days.
It is a very long story that began almost 20 years ago. The upshot is I had to do a lot of research to find just the right doctor to help me. No one was referring me so I used a self referral allowed by my insurance. Our local Oregon Health Sciences University turned out to be the only place around that really could deal with my problem.
I have been diagnosed with "Familial" cholesterol which mean that food is not the root cause for high cholesteral.
Now I am beginning to take a drug (Repatha) using an injection every two week. Wish me luck! I am at very high risk for heart problems because of high LDL cholesterol I am told.
The warning on this medication says that the consequences for taking it are far less than the consequences for NOT taking it. The last ditch effort I guess!
The odd thing is people tell me that they have the statin reaction too...a lot of people. Several have said to simply quit that medication. I don't know how big their risk is but it truly is frightening for them.
So, do you read the warnings? Did doing so affect your response to how the drug made you feel?
I am interested.
I did wonder what I was thinking…buying a dog, living for a dog, loving a dog. Annie and her friend, Moose When my husband passed away in D...
I first published this article back in June of 2014. A lot has changed. Two grandchildren are married and we have 2 great-grandchildren (b...
The following article was sent to me by Reverse.Org and I am publishing it as information. I do not endorse reverse mortgages or any type of...